# SDR UIEA2013041900248

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,579 hours, 18,123 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 37309
- Part serial: 388880
- Condition: Inoperative
- Location: Nr 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 BRAKE DEACTIVATED DUE TO ANTI-SKID EICAS MESSAGE IN FLIGHT MI 39201.  R & R ANTI SKID VALVE IAW AMM 32-42-03.
